Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the severity of loss of normal cervical lordosis due to muscle spasm ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 9608 Questions
Question
Hi Doctor, Since past 10 days whenever I lie down on bed and see towards my left side. I have a strange sense of vertigo. Now my x XXXXXXX report of my neck says - loss of normal cervical lordosis due to muscle spasm. Please let me know the seriousness of this and possible cure. I would be thnakful to you.
Posted Tue, 8 May 2012 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Rakhi Tayal 11 minutes later
Hello.

Thanks for your query.

Your neck muscles are having a spasm may be due to the posture or some kind of injury in the past. This spasm has disturbed the normal curvature of your cervical spine leading to pressing of the nerves coming out from the cervical canal which causes the vertigo. For permanent relief, avoid using a pillow, give rest to your neck muscles. Do neck exercises from time to time during the day. You can learn the exercises from a physiotherapist.

If it occurs only in one position avoid that position, this also reminds me about benign vertigo. You need to take anti- vertigo drugs for the symptoms. It is prudent to see an ENT specialist for tests.

Your problem is not a serious one and can be treated with medicines.

Hope I have answered your query. I will be available if you have any further queries.
Regards

Above answer was peer-reviewed by
 
Follow-up: What is the severity of loss of normal cervical lordosis due to muscle spasm ? 7 hours later
Thank you for your response Doctor.

I consulted one of the Doctor in Mumbai and he suggested few medicines which are a s follows -

1. Betavert 16
2. Neprosyn 250 mg
3. Above 5 sodium tablets 20mg

Are these medicines anti -vertigo or do I need to take some other one. What are these medicines for ? Please suggest.
 
 
Answered by Dr. Rakhi Tayal 9 hours later
Hi,

Your doctor has prescribed you anti vertigo as well as a pain killer(Naprosyn). You are getting the right treatment.

You need time to recover. If the problem still does not reduce in severity or frequency within a two weeks you may need further testing.

Wish You Good Health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions